MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTH INAV PORTABLE SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTH INAV PORTABLE SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9732585
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter: the location where the reported event was not provided.Device evaluated by mfr: the emitter was returned to the manufacturer for analysis and the reported issue was confirmed.The em interface shows faults on drives four and six.The cause was an electrical failure of the emitter.Manufacture date: device manufacturing date is unavailable at this time.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the axiem box was broken, did not work properly, and was slowing down the computer.It was also noted that the field generator did not emit.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: updated with the location where this issue was observed.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTH INAV PORTABLE SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8449367
Report Number1723170-2019-01328
Device Sequence Number16250644
Product Code HAW
UDI-Device Identifier00613994110831
UDI-Public00613994110831
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9732585
Device Catalogue Number9732585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1